# SDR UPS08853230

- Difficulty date: July 30, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, NR 4 ALT THRU 505B, STRINGER 54 CRACKED AT APPROX XRS 490.  FABRICATED AND INSTALLED 2 REPAIR SPLICES IAW SAA EA 088-5710-01-1474.
